×

Found 118 Documents (Results 1–100)

De Rham cohomology of differential modules on algebraic varieties. 2nd revised edition. (English) Zbl 1437.14029

Progress in Mathematics 189. Cham: Birkhäuser (ISBN 978-3-030-39718-0/hbk; 978-3-030-39719-7/ebook). xiv, 241 p. (2020).
PDFBibTeX XMLCite
Full Text: DOI

Riemann’s existence theorem. (English) Zbl 1358.01033

Ji, Lizhen (ed.) et al., The legacy of Bernhard Riemann after one hundred and fifty years. Volume I. Somerville, MA: International Press; Beijing: Higher Education Press (ISBN 978-1-57146-318-0/pbk; 978-1-57146-316-6/set). Advanced Lectures in Mathematics (ALM) 35, 1, 275-286 (2016).
PDFBibTeX XMLCite

Analysis of several complex variables. Transl. from the Japanese by Shu Gilbert Nakamura. (English) Zbl 1005.32001

Iwanami Series in Modern Mathematics. Translations of Mathematical Monographs. 211. Providence, RI: American Mathematical Society (AMS). xvii, 121 p. (2002).
PDFBibTeX XMLCite

The method of characteristics for hyperbolic boundary value problems on the plane. (English. Russian original) Zbl 0953.35091

Sib. Math. J. 41, No. 3, 433-441 (2000); translation from Sib. Mat. Zh. 41, No. 3, 531-540 (2000).
MSC:  35L50 35A05 45D05
PDFBibTeX XMLCite
Full Text: EuDML

Analytical and numerical treatment of Hele-Shaw models with and without regularization. (English) Zbl 0917.35167

Florian, Helmut (ed.) et al., Generalized analytic functions: theory and applications to mechanics. Proceedings of the conference, Graz, Austria, January 6–10, 1997. Dordrecht: Kluwer Academic Publishers. Int. Soc. Anal. Appl. Comput. 1, 271-287 (1998).
Reviewer: L.Vazquez (Madrid)
MSC:  35R35 35A10 65N06
PDFBibTeX XMLCite

Étale coverings of \(p\)-adic discs. (English) Zbl 0922.14016

Artémiadis, N. K. (ed.) et al., Proceedings of the 4th international congress of geometry, Thessaloniki, Greece, May 26–June 1, 1996. Athens: Aristotle University of Thessaloniki. 251-256 (1997).
MSC:  14G20 14E20 30G06
PDFBibTeX XMLCite

\(1\over 2\) Riemann existence theorem with Galois action. (English) Zbl 0840.14012

Frey, Gerhard (ed.) et al., Algebra and number theory. Proceedings of a conference held at the Institute of Experimental Mathematics, University of Essen, Germany, December 2-4, 1992. Berlin: de Gruyter. 193-218 (1994).
MSC:  14G20 14E20 20F34
PDFBibTeX XMLCite

Cauchy- Kowalewskaja and Holmgren type theorems for abstract evolution equations in scales of locally convex spaces. (Sätze von Cauchy-Kowalewskaja und Holmgren-Typ für abstrakte Evolutionsgleichungen in Skalen lokalkonvexer Räume.) (German) Zbl 0781.35001

Freiberg: Bergakademie Freiberg, 176 S. (1991).
Reviewer: H.Begehr (Berlin)
MSC:  35A10 35A05 35G20
PDFBibTeX XMLCite

A three-dimensional analog of the Goursat problem. (Russian) Zbl 0799.35044

Vragov, V. N. (ed.), Nonclassical equations and equations of mixed type. Collection of scientific works. Novosibirsk: Institut Matematiki SO AN SSSR, 94-98 (1990).
Reviewer: P.Zabreiko (Minsk)
MSC:  35G05
PDFBibTeX XMLCite

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software